# SDR SWAA2022110865905

- Difficulty date: October 28, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 57,986 hours, 34,691 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-65 MID CABIN FLOOR BOARD PANEL 242BF HAS PULLED COMPOSITE FIBERS ON UPPER SIDE OF PANEL. / [01] EVALUATED AND FOUND MISSING PLIES ON UPPER SURFACE. NO DAMAGE TO COMPOSITE SUBSTRATE. FOUND TO BE REPAIRABLE IAW SRM 53-00-50-2R-1. TAP TEST GOOD;[02] CLEANED AND PREPARED IAW SRM 53-00-50-2R-1 STEP 3A;C;E-F;[03] VERIFIED MATERIAL IAW SRM 53-00-50-2R-1 TABLE 201 RESIN (A150261) FABRIC (A10269).;[04] VERIFIED STEPS AND OK TO BOND;[05] BONDED REPAIR IAW SRM 53-00-50-2R-1 STEP 3 K-M. CURED AT 150 DEGREES (AAR B0-06 EXP 11-8-22). TAP TEST GOOD.;[06] REPAIRED MID CABIN FLOOR BOARD PANEL 242BF UPPER SIDE IAW SRM 53-00-50-2R-0 REPAIR GENERAL AND SRM 53-00-50-2R-1.;[07] VERIFIED STEPS 5-6
